# SDR DL777002503

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 3,321 hours, 618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: Unkn
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR COMING FROM APPROXIMATE LOCATION OF ROW 44 FG FLOOR LEVEL. INSPECTED AREA AROUND 44 FG SUSPECT ROCKWELL COLLINS ENTERTAINMENT SYSTEM SEAT BOX  CHECK ROCKWELL AVU - UPCUS   AND WIRING. NO HEATING OR BURN SMELL ON COMPONENTSSYSTEM    WORKS FINE. PERFORMED ROCKWELLCOLLINS CONFIDENCE CHECK. ALL  NORMAL. UNABLE TO DUPLICATE PROBLEM.  CONTINUE TO MONITOR SYSTEM.
